# SDR HAIGJQR0208

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 204011702121
- Condition: Corroded
- Location: Tail Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED IN BUSHINGS.  REPLACED BLADES.
